About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 909632, 17 pages
http://dx.doi.org/10.5402/2012/909632
Research Article

A Class of Integral Operators Preserving Subordination and Superordination for Analytic Functions

1Department of Mathematics, Faculty of Science, P.O. Box 838, Dammam 31113, Saudi Arabia
2Department of Mathematics, Rzeszów University of Technology, Ul. W. Pola 2, 35-959 Rzeszów, Poland

Received 8 May 2012; Accepted 26 June 2012

Academic Editors: J. Cui, J.-L. Wu, and C. Zhu

Copyright © 2012 H. A. Al-Kharsani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, Differential Subordinations, Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  2. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables: Theory and Application, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. W. Alexander, “Functions which map the interior of the unit circle upon simple regions,” Annals of Mathematics Second Series, vol. 17, no. 1, pp. 12–22, 1915. View at Publisher · View at Google Scholar
  4. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755–758, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Bulboacă, “On a special integral subordination,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 3, pp. 361–369, 1997.
  8. T. Bulboacă, “Integral operators that preserve the subordination,” Bulletin of the Korean Mathematical Society, vol. 34, no. 4, pp. 627–636, 1997. View at Zentralblatt MATH
  9. T. Bulboacă, “On a class of integral operators that preserve the subordination,” Pure Mathematics and Applications, vol. 13, no. 1-2, pp. 87–96, 2002, Algebraic systems (Felix-Oradea, 2001).
  10. T. Bulboacă, “A class of superordination-preserving integral operators,” Koninklijke Nederlandse Akademie van Wetenschappen. Indagationes Mathematicae New Series, vol. 13, no. 3, pp. 301–311, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Bulboacă, “A class of double subordination-preserving integral operators,” Pure Mathematics and Applications, vol. 15, no. 2-3, pp. 87–106, 2004. View at Zentralblatt MATH
  12. T. Bulboacă, “Sandwich-type theorems for a class of integral operators,” Bulletin of the Belgian Mathematical Society Simon Stevin, vol. 13, no. 3, pp. 537–550, 2006. View at Zentralblatt MATH
  13. N. E. Cho and S. Owa, “Double subordination-preserving properties for certain integral operators,” Journal of Inequalities and Applications, vol. 2007, Article ID 83073, 10 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. S. Miller and P. T. Mocanu, “Univalent solutions of Briot-Bouquet differential equations,” Journal of Differential Equations, vol. 56, no. 3, pp. 297–309, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975.
  17. W. Kaplan, “Close-to-convex schlicht functions,” The Michigan Mathematical Journal, vol. 1, no. 2, pp. 169–185, 1952. View at Zentralblatt MATH
  18. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, an Introduction to the General Theory of Infinite Processes and of Analytic Functions, with an Account of the Principal Transcendental Functions, Cambridge University Press, Cambridge, UK, 4th edition, 1927.